# SDR TIMA2018071900001

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N114AX
- Make and model: Beech 1900C
- Aircraft serial: UC36
- Aircraft time: 39,819 hours, 40,301 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

NR 1 WHEEL SEPARATED FROM AIRCRAFT AFTER TAKEOFF.  THE INVESTIGATION FOUND WHEEL BEARING FAILURE AS THE CAUSE FOR SEPARATION.
